JournalszaaVol. 15, No. 4pp. 985–997

A Variant of the Mountain Pass Theorem and its Application to Hammerstein Integral Equations

  • V. Moroz

    The Academy of Sciences of Belarus, Minsk, Belarus
  • P. P. Zabrejko

    The Academy of Sciences of Belarus, Minsk, Belarus
A Variant of the Mountain Pass Theorem and its Application to Hammerstein Integral Equations cover
Download PDF

Abstract

A new variant of the mountain pass theorem based on a ’strong’ deformation lemma is presented. Some applications to the existence of non-trivial solutions of nonlinear Hammerstein integral equations are given too.

Cite this article

V. Moroz, P. P. Zabrejko, A Variant of the Mountain Pass Theorem and its Application to Hammerstein Integral Equations. Z. Anal. Anwend. 15 (1996), no. 4, pp. 985–997

DOI 10.4171/ZAA/741